# SDR DXTA2025021902399

- Difficulty date: February 16, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N426QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500483
- Aircraft time: 5,894 hours, 4,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 50509870403
- Condition: Broken
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN CABIN DOOR HANDLE BROKE RIGHT OFF THE DOOR. MAIN DOOR HANDLE: THE MAIN CABIN DOOR HANDLE BROKE RIGHT OFF THE DOOR. PICTURES ARE ATTACHED. REMOVED BROKEN HANDLE AND INSTALLED NEW HANDLE; COMPLETED OPS CHECK WITH NO DEFECTS NOTED, ALL WORK ACCOMPLISHED IAW PHENOM 300-52-11-24
